Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Child with persistent swelling on chin with redness followed by swelling on forehead, under the eyes with tiredness. No improvement with Zyrtec. What is the cause?

my 6 year old woke 2 days ago with a red forehead and chin . by that night it looked slightly swollen so we took him to the doctors. he said it looked like a reaction to something and gave him claratyne to take. today the redness is worse and swelling is too. his forehead nose and under eyes swollen. back to the doctors we went and he told us to take Zyrtec. He has had two doses of that and tonight still looks like the swelling is getting worse? Is this just a reaction to something or is it something else. He is showing no other symptoms but being a little tired
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
it is acute sinusitis which is allergic
actually this is coomon to develop in children any time
it is mostly milk induced as the child ned milk for 2 years only breast and after that no milk
as we add milk and diary in diet these causes allergy and vaious diseases as they are animal proteins incompetible with hbuman proteins
for time add metronidazole 200 mg bd for 5 days as it clear sinuses quickly
add antiallergic fexofenadine 30 mg bd
syp cpm 1 tsf night
apply local antibiotic mixed with antiallergic ointment in affected parts
add liquid antacid
mefanic acid sos for pan or fever
withdraw milk and diary from diet for next some years
Answered: Wed, 5 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor